| Model Number |
567P |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Chronic Obstructive Pulmonary Disease (COPD) (2237)
| Date of Event |
07/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The third-party received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to have chronic obstructive pulmonary disease (copd).There is no report of the medical intervention that the patient has received at this time during the evaluation of the device at the third-party service center, the sound abatement foam was found to be degraded.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation related to the device's sound abate foam.This action was reported to fda per 21 cf1 part 806.The device will be corrected per res 88058.